# SDR 2023F00134

- Difficulty date: March 4, 2023
- Submitted: May 8, 2023
- Operation: General aviation
- Aircraft: N297KH
- Make and model: Cessna 525B
- Aircraft serial: 297
- Engine: Wilint FJ443A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121252
- Part serial: 1502XL2
- Condition: Unknown
- Location: Zone 400
- Part time: 4,212 hours, 4,144 cycles
- Component: Engine, Wilint, FJ44
- Component part number: 67000200
- Stage of operation: AA
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE LOST OIL PRESSURE DUE TO A CRACK IN THE ACCESSORY CASE.     SUSPECTED CAUSE IS A VIBRATION FROM THE START/GEN.    APPARENTLY WILLIAMS IS AWARE OF THE ISSUE AND CESSNA HAS WORKED TO IMPROVE THE START/GEN DESIGN TO ELIMINATE THE VIBRATION.
